RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 6, Pages 1282–1284 (Mi dan31023)  

MATHEMATICS

Fluctuations in the distribution of fractional parts

L. P. Postnikova

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (306 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 11.11.1964

Citation: L. P. Postnikova, “Fluctuations in the distribution of fractional parts”, Dokl. Akad. Nauk SSSR, 161:6 (1965), 1282–1284

Citation in format AMSBIB
\Bibitem{Pos65}
\by L.~P.~Postnikova
\paper Fluctuations in the distribution of fractional parts
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 6
\pages 1282--1284
\mathnet{http://mi.mathnet.ru/dan31023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0181629}
\zmath{https://zbmath.org/?q=an:0156.05501}


Linking options:
  • http://mi.mathnet.ru/eng/dan31023
  • http://mi.mathnet.ru/eng/dan/v161/i6/p1282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019